# SDR REXA2017111201221

- Difficulty date: November 12, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 22,615 hours, 14,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31775
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED. 
REPAIRED PAX DOOR AFT DRAG ANGLE REF CRJ 900 SRM 52-11-04. 
AAR SM-138
